# SDR C2XA06IA124

- Difficulty date: July 29, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145372
- Aircraft time: 9,026 hours, 4,792 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 1060
- Condition: Inoperative
- Location: Nlg
- Part time: 9,026 hours, 4,792 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 3089, THE CREW REPORTED A LANDING GEAR AIR GROUND FAILURE ON TAKEOFF.  THE AIRCRAFT RETURNED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS PROXIMITY SENSOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
